# SDR HEEA088447

- Difficulty date: July 23, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N266P
- Make and model: Clark 1000CLARK
- Aircraft time: 707 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Pitch Horn
- Part number: 206011809109
- Part serial: TIFS1371
- Condition: Corroded
- Location: Tail Rotor
- Part time: 707 hours
- Component: T/R Assy
- Component part number: 206011810151
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRETTING CORROSION ON BLADE MATING SURFACE CAUSED BY LOST TORQUE ON PITCH HORN HARDWARE.
